Alert archive / Georgia / Tornado Warnings in 2020
Tornado Warning 22, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 23, 2020, 3:21 PM EDT for Brantley County, Camden County, Glynn County, Georgia. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2020, 3:21 PM EDT (19:21 UTC)
- Expired
- Apr 23, 2020, 4:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Brantley County, GA, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 80 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 3:37 PM EDT | TORNADO | 6 Se Waverly, GA | A TRAINED WEATHER SPOTTER OBSERVED A TORNADO AT MILE MARKER 22 ON I-95 NORTH BOUND MOVING EAST. |
| Apr 23, 3:37 PM EDT | TORNADO | 6 Se Waverly, GA | A TRAINED WEATHER SPOTTER OBSERVED A TORNADO AT MILE MARKER 22 ON I-95 NORTH BOUND MOVING EAST. |
| Apr 23, 3:48 PM EDT | TSTM WND GST 46 | 2 S Saint Simons, GA | ASOS STATION KSSI BRUNSWICK. |
| Apr 23, 3:50 PM EDT | TSTM WND GST 46 | St. Simons, GA | MALCOLM MCKINNON AIRPORT ASOS MEASURED A WIND GUSTS OF 46 MPH. |
| Apr 23, 3:52 PM EDT | TSTM WND DMG | 2 N Jekyll Island, GA | BROADCAST MEDIA RELAYED PHOTOS THROUGH SOCIAL MEDIA OF TREES DOWNED IN JEKYLL ISLAND. TIME BASED ON RADAR. |
| Apr 23, 3:55 PM EDT | TSTM WND GST 46 | 3 N Country Club Estate, GA | AWOS STATION KBQK BRUNSWICK GLYNCO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 10:52 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
962
WFUS52 KJAX 231921
TORJAX
GAC025-039-127-232015-
/O.NEW.KJAX.TO.W.0022.200423T1921Z-200423T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
321 PM EDT Thu Apr 23 2020
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northern Camden County in southeastern Georgia...
Glynn County in southeastern Georgia...
Northeastern Brantley County in southeastern Georgia...
* Until 415 PM EDT.
* At 321 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Woodbine, moving east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Woodbine around 325 PM EDT.
Waverly around 330 PM EDT.
Jekyll Island around 350 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Tarboro, Boys Estate, Dover Bluff and Atkinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3119 8125 3110 8137 3095 8140 3091 8191
3092 8191 3095 8189 3096 8190 3130 8185
3133 8144 3131 8144 3128 8139 3129 8139
3128 8138 3130 8137 3131 8134 3128 8132
3128 8129 3122 8124
TIME...MOT...LOC 1921Z 258DEG 45KT 3099 8179
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HESS5 follow-up statements
884
WWUS52 KJAX 231935
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
335 PM EDT Thu Apr 23 2020
GAC025-231944-
/O.CAN.KJAX.TO.W.0022.000000T0000Z-200423T2015Z/
Brantley GA-
335 PM EDT Thu Apr 23 2020
...THE TORNADO WARNING FOR NORTHEASTERN BRANTLEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EDT for southeastern
Georgia.
LAT...LON 3119 8125 3110 8137 3095 8140 3092 8184
3102 8180 3131 8172 3133 8144 3131 8144
3128 8139 3130 8137 3130 8134 3131 8134
3128 8132 3128 8129 3122 8124
TIME...MOT...LOC 1934Z 247DEG 46KT 3125 8164 3100 8168
$$
GAC039-127-232015-
/O.CON.KJAX.TO.W.0022.000000T0000Z-200423T2015Z/
Camden GA-Glynn GA-
335 PM EDT Thu Apr 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHERN
CAMDEN AND GLYNN COUNTIES...
At 334 PM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Thalmann to near
Woodbine, moving east at 55 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Dock Junction and Country Club Estates around 345 PM EDT.
St. Simons Island around 350 PM EDT.
Brunswick and Jekyll Island around 355 PM EDT.
Sea Island around 400 PM EDT.
Other locations impacted by these tornadic storms include Dover Bluff
and Boys Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3119 8125 3110 8137 3095 8140 3092 8184
3102 8180 3131 8172 3133 8144 3131 8144
3128 8139 3130 8137 3130 8134 3131 8134
3128 8132 3128 8129 3122 8124
TIME...MOT...LOC 1934Z 247DEG 46KT 3125 8164 3100 8168
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HESS086
WWUS52 KJAX 231938
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
338 PM EDT Thu Apr 23 2020
GAC039-127-232015-
/O.CON.KJAX.TO.W.0022.000000T0000Z-200423T2015Z/
Camden GA-Glynn GA-
338 PM EDT Thu Apr 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHERN
CAMDEN AND GLYNN COUNTIES...
At 337 PM EDT, a confirmed large and extremely dangerous tornado was
located along a line extending from near Thalmann to near Woodbine,
moving east at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado. At 335 PM a Tornado was confirmed
on the ground in Camden County along I-95 near mile marker
22..
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
These tornadic storms will be near...
Brunswick and Dock Junction around 345 PM EDT.
St. Simons Island and Country Club Estates around 350 PM EDT.
Jekyll Island around 355 PM EDT.
Other locations impacted by these tornadic storms include Dover Bluff
and Boys Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3119 8125 3110 8137 3095 8140 3092 8184
3102 8180 3131 8172 3133 8144 3131 8144
3128 8139 3130 8137 3130 8134 3131 8134
3128 8132 3128 8129 3122 8124
TIME...MOT...LOC 1937Z 258DEG 45KT 3126 8161 3101 8165
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
HESS426
WWUS52 KJAX 231950
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
350 PM EDT Thu Apr 23 2020
GAC039-127-232015-
/O.CON.KJAX.TO.W.0022.000000T0000Z-200423T2015Z/
Camden GA-Glynn GA-
350 PM EDT Thu Apr 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR CENTRAL
CAMDEN AND SOUTHEASTERN GLYNN COUNTIES...
At 350 PM EDT, tornado producing storms were located along a line
extending from near Country Club Estates to near Jekyll Island,
moving east at 50 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic storms will be near...
St. Simons Island around 355 PM EDT.
Other locations impacted by these tornadic storms include Dover
Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3119 8125 3110 8137 3095 8140 3092 8184
3105 8166 3121 8149 3133 8144 3131 8144
3128 8139 3130 8137 3130 8133 3129 8133
3128 8132 3128 8129 3122 8124
TIME...MOT...LOC 1950Z 258DEG 45KT 3129 8145 3104 8149
TORNADO...OBSERVED
HAIL...1.75IN
$$
HESS540
WWUS52 KJAX 232002
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
402 PM EDT Thu Apr 23 2020
GAC039-127-232015-
/O.CON.KJAX.TO.W.0022.000000T0000Z-200423T2015Z/
Camden GA-Glynn GA-
402 PM EDT Thu Apr 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR EAST
CENTRAL CAMDEN AND SOUTHEASTERN GLYNN COUNTIES...
At 402 PM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Little Saint Simons Island
to near Jekyll Island, moving east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic storms will remain over mainly rural areas of east
central Camden and southeastern Glynn Counties, including the
following locations... Dover Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3119 8125 3110 8137 3095 8140 3095 8156
3101 8157 3110 8146 3118 8142 3123 8137
3129 8134 3128 8132 3128 8129 3122 8124
TIME...MOT...LOC 2002Z 258DEG 45KT 3132 8131 3107 8135
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HESS543
WWUS52 KJAX 232010
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
410 PM EDT Thu Apr 23 2020
GAC039-127-232020-
/O.EXP.KJAX.TO.W.0022.000000T0000Z-200423T2015Z/
Camden GA-Glynn GA-
410 PM EDT Thu Apr 23 2020
...THE TORNADO WARNING FOR EAST CENTRAL CAMDEN AND SOUTHEASTERN GLYNN
COUNTIES WILL EXPIRE AT 415 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Tornado Watch remains in effect until 500 PM EDT for southeastern
Georgia.
LAT...LON 3119 8125 3110 8137 3095 8140 3095 8156
3101 8157 3110 8146 3118 8142 3123 8137
3129 8134 3128 8132 3128 8129 3122 8124
TIME...MOT...LOC 2010Z 258DEG 45KT 3131 8134 3106 8138
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 23, 1:23 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 23, 1:23 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
123 PM EDT Thu Apr 23 2020
.AVIATION...
[Through 18Z Friday]
Strong to severe thunderstorms spread in affecting SSI, JAX, CRG
and VQQ in the 19-23Z time frame with gusty winds to 35 knots and
IFR conditions possible. Otherwise, VFR conditions with southerly
winds gusting up to 20-30 kts prevail. Storm activity becomes
area-wide tonight leading to widespread MVFR conditions after 00Z
and possible widespread IFR conditions due to thunderstorms from
06-12Z time frame for all TAf sites. Storms end from north to
south through the day tomorrow.
&&
.PREV DISCUSSION [928 AM EDT]...
.NEAR TERM [Through Tonight]...
A complicated forecast for today with quite a bit of uncertainty
remaining about the timing for our severe weather threat. An
intense, vertically-stacked low pressure system will move through
the mid-Mississippi Valley this morning and into the Tennessee
Valley this afternoon, bringing yet another frontal system through
the Deep South with the threat of a severe weather outbreak. The
convection initially firing off along the frontal boundary early
this morning will race out ahead of the front itself (with another
line developing along the front later in the afternoon). This
makes the timing of arrival for our first wave of possibly severe
thunderstorms difficult to pin down. Most likely this first wave
will move into southeast Georgia in the late afternoon/early
evening hours. The mid/upper level shortwaves driving this system
will decay as they lift northeastward toward New England in the
evening and overnight hours. This is expected to cause the front
and the pre-frontal trough/squall line of storms to slow their
forward movement and stall it out across the forecast area late
tonight. In general, models are showing the pre-frontal trough
stalling out between I-10 and HWY 301 (where SPC has the edge of
the enhanced risk), with the actual front stalled to our
northwest.
In terms of severe weather ingredients, everything is there both
in the afternoon and overnight hours. Lift/forcing- check, though
the when/where questions as to the system stalling will play a
huge factor in the when/where we'll have our highest severe
weather threats. Moisture- check, surface dewpoints will be in the
60s to low 70s through the period and PW will be 1.5-2".
Instability- check, model SBCAPE rises to 900-2000 J/kg over the
region this afternoon ahead of the approaching storms with mid
level lapse rates around 7 C/km near the trough through the
overnight hours. Shear- check, low level 0-1 km shear of 20-30 kts
over the region and deep layer 0-6 km shear of 60-70 kts. These
storms will be capable of producing damaging winds, large hail,
tornadoes (potentially significant tornadoes in central Georgia),
and heavy rainfall. The area with the highest threat is roughly
from the HWY 301 corridor northward, though again this is heavily
dependent on the southeastward progress of storms before they
stall overnight.
Temperatures this afternoon will peak in the 80s across southeast
Georgia and in the Suwannee Valley, with upper 80s to low 90s
across the Florida Peninsula. Additionally, we'll see strong winds
from the south to southwest today, with gusts to 35 mph.
.SHORT TERM [Friday Through Saturday]...
Friday will experience another round of convection with
potentially severe storms as a secondary line moves in from the
northwest in conjunction with a trough situated ahead of the cold
front. The frontal boundary is expected to stall over southeast
Georgia and along the Florida/Georgia border Friday afternoon,
leading to developments being most heavily focused over northeast
Florida. Showers and storms are expected for areas south of the
front on Saturday, as well as portions of southeastern Georgia
that line up with the trough axis as the low pressure system treks
its way towards the Carolinas later in the day. Conditions are
expected to become more stable in the late evening on Saturday as
high pressure starts to advect over the area. Temperatures for the
end of the week will be above the seasonal average, with high
temperatures reaching up into the upper 80s for areas under the
influence of a warm front. Overnight low temperatures will range
within the 60s.
.LONG TERM [Sunday Through Thursday]...
The last remaining elements of convection will disperse on Sunday
as high pressure and cool air builds in behind the frontal
passage, leading to lower temps, dry air, and clear skies for the
beginning of next week. Temperatures during this period are
expected to be close to or just just slightly below the seasonal
average and then warming into the mid to upper 80s by Wednesday.
.MARINE...
South winds will increase to 20 to 25 knots today for both near
and outer waters as a cold front approaches the region.
Thunderstorms are expected to move over local waters ahead of the
front this afternoon through Friday. The front is expected to
stall across the Florida peninsula Friday, then begin to lift back
north as a warm front into Saturday ahead of another cold front
moving into the region. This second cold front is expected to
cross the local waters late Saturday trailed by high pressure
building in from the west Sunday with offshore flow and then
northwest of the region Monday with northerly flow.
Rip currents: High risk of rip currents today along north Florida
beaches. Moderate risk of rip currents today along southeast
Georgia beaches.
.FIRE WEATHER...
Breezy winds building from out of the S-SW in the afternoon as a
trough ahead of a frontal boundary moves in from out of the NW.
Showers and potentially severe storms capable of producing
tornadoes are associated with this line of storms, with the inland
Georgia counties being struck in the afternoon and then spreading
to affect the entirety of the region as the evening progresses
into Friday morning. The front is expected to stall over SE
Georgia on Friday, with another bout of potentially severe storms
during the day for areas south of the frontal boundary. Winds
today not directly affected by thunderstorms are expected to reach
upwards of 20 mph with gusts up to 35 mph.
.HYDROLOGY...
Rainfall Outlook: Rainfall amounts Thu through Sat are expected to
range between 1-3 inches with isolated higher amounts. The areas
most prone to localized flooding issues will be near the Altamaha
River basin and Ocmulgee River basin Thu evening where soils are
still somewhat more saturated due to recent heavy rainfall last
weekend. Another area of potential localized flooding potential
will be across NE FL along the I-10 corridor after midnight Thu
through Fri. This area could certainly use the rain given long
term deficits, however, depending on the intensity of rainfall and
the potential for training cells, some areas could have localized
flooding issues across NE FL.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 65 84 61 86 60 / 100 20 0 20 10
SSI 67 81 67 83 64 / 90 50 10 20 10
JAX 69 84 66 89 65 / 90 70 20 30 10
SGJ 70 82 67 85 66 / 90 90 30 40 10
GNV 70 81 67 86 64 / 90 90 30 40 10
OCF 70 83 68 86 66 / 90 100 40 50 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...None.
AM...Small Craft Advisory until 11 AM EDT Friday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 11 PM EDT this evening for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&In the hours before
Local storm report, Apr 23, 2:41 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
241 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 1 SSW HOBOKEN 31.17N 82.14W
04/23/2020 M1.75 INCH Brantley GA EMERGENCY MNGR
EMERGENCY MANAGER RELAYED A REPOT OF QUARTER TO GOLF BALL
SIZED HAIL OBSERVED JUST WEST OF HOBOKEN. TIME BASED ON
RADAR.
&&
RBRICKERLocal storm report, Apr 23, 2:48 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM TSTM WND DMG 9 NW DU PONT 31.10N 82.97W
04/23/2020 CLINCH GA EMERGENCY MNGR
TREE DOWN ON HOUSE ALONG LEATHA JONES RD.
RADAR ESTIMATED TIME.
&&
KCLocal storm report, Apr 23, 2:53 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG COGDELL 31.16N 82.72W
04/23/2020 CLINCH GA EMERGENCY MNGR
SPORADIC TREES DOWN IN THE COGDELL AREA.
RADAR ESTIMATED TIME.
&&
KCLocal storm report, Apr 23, 2:56 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 10 SSE HOMERVILLE 30.91N 82.67W
04/23/2020 E0.25 INCH CLINCH GA EMERGENCY MNGR
ONGOING PEA SIZE HAIL ALONG HWY 441.
&&
KCLocal storm report, Apr 23, 3:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 4 N WAYNESVILLE 31.28N 81.78W
04/23/2020 E1.75 INCH BRANTLEY GA FIRE DEPT/RESCUE
GOLF BALL SIZE HAIL ALONG BROWNTOWN ROAD.
RADAR ESTIMATED TIME.
&&
KCLocal storm report, Apr 23, 3:05 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
305 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TORNADO 3 E WAYNESVILLE 31.23N 81.75W
04/23/2020 Glynn GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A TORNADO SIGHTED ALONG HIGHWAY
82 MOVING EAST NEAR THALMANN
&&
RBRICKERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 9:17 AM EDT | River Flood Warning | JAX | Glynn, McIntosh, Wayne | 16 days |
| Apr 23, 11:57 AM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 48 min |
| Apr 23, 12:41 PM EDT | Special Weather Statement | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis | 49 min |
| Apr 23, 12:52 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Echols, Ware | 53 min |
| Apr 23, 1:12 PM EDT | Tornado Warning | JAX | Atkinson, Clinch | 48 min |
| Apr 23, 1:34 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Brantley, Charlton, Clinch and 4 more | 56 min |
| Apr 23, 1:41 PM EDT | Tornado Warning | JAX | Atkinson, Brantley, Charlton, Clinch, Pierce, Ware | 49 min |
| Apr 23, 2:00 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 45 min |
| Apr 23, 2:15 PM EDT | Tornado Warning | JAX | Brantley, Camden, Glynn, Pierce, Ware, Wayne | 45 min |
| Apr 23, 2:33 PM EDT | Special Weather Statement | JAX | Charlton, Ware | 42 min |
| Apr 23, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Ware | 49 min |
| Apr 23, 2:45 PM EDT | Tornado Warning | JAX | Brantley, Glynn, Wayne | 30 min |
| Apr 23, 2:52 PM EDT | Tornado Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 38 min |
| Apr 23, 3:52 PM EDT | Special Weather Statement | JAX | Camden | 23 min |
| Apr 23, 6:45 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| Apr 23, 7:36 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 54 min |
Nearby
Tornado Warnings in Georgia, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.